# SDR YENA2020040730275

- Difficulty date: April 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 6903
- Aircraft time: 17,500 hours, 5,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803320
- Condition: Failed
- Location: Cabin
- Part time: 10,773 hours, 3,531 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1802, FLL-JFK. REF T/C A320-33-51-00-710-003 EPSU BATTERY 14WL AND 15WL FAIL BATTERY CAP TEST; R & R EPSU BATTERY 14WL AND 15WL BITE GOOD. NO FAULTS NOTED PER MM 33-51-00
